# SDR SWAA2024070190233

- Difficulty date: May 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET OF THE PNEUMATIC DUCT BS 540 AND LBL 6 AIR CONDITIONING BAY 2024-341156<[01] REPLACED SUPPORT BRACKET OF THE PNEUMATIC DUCT BS 540 AND LBL 6 AIR CONDITIONING BAY IAW SRM B737-700 51-40-02 AND 51-10-02 ITEM 9;[02] REPLACED SUPPORT BRACKET OF THE PNEUMATIC DUCT BS 540 AND LBL 6 AIR CONDITIONING BAY IAW SRM B737-700 51-40-02 AND 51-10-02 ITEM 9
